# SDR FDEA201811203307

- Difficulty date: November 20, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8304501
- Condition: Cracked
- Location: Bs 383-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE : FORWARD AVIONICS COMPARTMENT APPROXIMATELY STATION 383-420, X=90, MAIN   DECK FLOOR STRUCTURE SUSPECTED CRACKED. FUSELAGE FORWARD AVIONICS COMPARTMENT APPROXIMATELY STATION 383 - 420 , X= 90 ,   MAIN DECK FLOOR SUPPORT REMOVED AND REPLACED AS PER MD 11 STRUCTURE REPAIR   MANUAL 51-31-01-0G AND STRUCTURE REPAIR MANUAL 51-33-01-0G, FLOOR SUPPORT PART   NUMBER : ABA 8304-501 FABRICATED BY MACHINING AS PER DOUGLAS DRAWING ABA 8304 REV   B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
